# SDR AALA961551

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1466A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11498
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201251224
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1488 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, MFDU MESSAGE LEFT LANDING GEAR DOWN LOCK SWITCH ILLUMINATED ALONG WITH LEFT MAIN LANDING GEAR GREEN LIGHT ILLUMINATED.  EXTENDED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR DOWN LOCK SENSOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
